# SDR DALA1227033121

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR SUPPORT +Y254 HAS 2 AREAS OF CORR. NR 1 AT FR 18, NR 2 AT FR 20.  SSI 531189. REMOVED CORROSION IAW A319 SRM 51-74-00. ORIG MAT 0.061" DAMAGE DIML=3" W=2" D=0.021" FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 104.  REMOVED AND REPLACED FLOOR SUPPORT +Y254  FROM FR12 - FR24 IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
